# SDR AALA20091216JFK01

- Difficulty date: December 16, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 56,506 hours, 19,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS WILL NOT ILLUMINATE FROM ROW 16 THRU 25 ON TEST.  FOUND EMERGENCY LIGHT AT SEAT 17DEF DEFECTIVE.  REPLACED LIGHT ASSEMBLY.
